Nyquil makes me easily aroused + flirty?

Is there something about Nyquil that makes you all... like that? lol it seems so weird to me, it's only happened this past week that I've needed to take it, never before as far as I can remember... I heard that Nyquil has a small dose of alcohol? maybe that's it I don't know I'm too inexperienced with life lol ;-;
0 0

Most Helpful Girl

  • nyquil makes me feel high.. its good stuff :) its totally normal there is a ton of stuff in nyquil to make you feel like that including alcohol. you're probably a huge light weight like me! embrace it sis :)

Most Helpful Guy

  • Yes it's got antihistamine it can be addicting/ fast heart rate/ easily aroused in females very common

Scroll Down to Read Other Opinions

What's Your Opinion? Sign Up Now!

What Girls & Guys Said

0 2
  • Go easy on the Nyquil

    • I only use it when I'm sick, its not like I overdose if thats what you're implying

    • No worries. Regardless, it's just not the best medication.

  • Just the alcohol in it, getting the juices flowing. Try a Couple beers and a joint you'll be barking at the moon in no time.